English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Skew Schubert polynomials

MPS-Authors
/persons/resource/persons235684

Lenart,  Cristian
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Lenart, C., & Sottile, F. (2003). Skew Schubert polynomials. Proceedings of the American Mathematical Society, 131, 3319-3328.


Cite as: http://hdl.handle.net/21.11116/0000-0004-31EB-C
Abstract
There is no abstract available